MathSciNet Relay Station
MathSciNet bibliographic data
MR561832 (82i:58037) 58F10 (34C35 54H20 57S15)
Field, M. J. Equivariant dynamical systems. Trans. Amer. Math. Soc. 259 (1980), no. 1, 185–205.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement